RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1054–1057 (Mi dan32087)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Positive harmonic functions on nilpotent groups

G. A. Margulis

Lomonosov Moscow State University

Full text: PDF file (417 kB)

Bibliographic databases:
UDC: 517.9:532
Presented: А. Н. Колмогоров
Received: 28.05.1965

Citation: G. A. Margulis, “Positive harmonic functions on nilpotent groups”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1054–1057

Citation in format AMSBIB
\Bibitem{Mar66}
\by G.~A.~Margulis
\paper Positive harmonic functions on nilpotent groups
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1054--1057
\mathnet{http://mi.mathnet.ru/dan32087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222217}
\zmath{https://zbmath.org/?q=an:0187.38902}


Linking options:
  • http://mi.mathnet.ru/eng/dan32087
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Lin, “Liouville coverings of complex spaces, and amenable groups”, Math. USSR-Sb., 60:1 (1988), 197–216  mathnet  crossref  mathscinet  zmath
    2. A. M. Vershik, A. V. Malyutin, “The Absolute of Finitely Generated Groups: II. The Laplacian and Degenerate Parts”, Funct. Anal. Appl., 52:3 (2018), 163–177  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:71
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019